MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® NECK A/R 8DG SHORT COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® NECK A/R 8DG SHORT COBALT CHROME; HIP COMPONENT
Model Number PHAC1232
Medical Device Problem Codes Corroded (1131); Material Disintegration (1177)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluate.
 
Event or Problem Description
Allegedly, patient was revised due to corrosion at the cocr modular neck and titanium stem, elevated cobalt ions levels and loosening of the acetabular component.
 
Additional Manufacturer Narrative
Updated lot information.

Brand Name
PROFEMUR® NECK A/R 8DG SHORT COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key9758223
Report Number3010536692-2020-00157
Device Sequence Number2807040
Product Code JDL
UDI-Device IdentifierM684PHAC12321
UDI-PublicM684PHAC12321
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHAC1232
Device Catalogue NumberPHAC1232
Device Lot Number1201261367
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date02/07/2020
Initial Date Received by Manufacturer 02/07/2020
Supplement Date Received by Manufacturer02/07/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date06/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;